BestaMed is the partner you can trust

Allegra 120 mg

Allegra 120 mg fexofenadine hydrochloride, 10 film-coated tablets

Pharmaceutical form: each tablet contains 120 mg fexofenadine hydrochloride

Active substance: fexofenadine hydrochloride

What is Alegra 120 mg x 10 tabl. and what is it used for:

  • Fexofenadine hydrochloride, active substance of Alegra 120 mg is a product from the group of medicines, called antihistamine.
  • Alegra 120 mg is used in adults and adolescents aged 12 and older to relieve the symptoms that occur with hay fever (seasonal allergic rhinitis) as sneezing, itchy, runny or blocked nose and itchy, red and watery eyes.

How Alegra 120 mg x 10 tabl looks like and what is the content of the pack:

  • The tablets Alegra 120 mg are peach colored, capsule-formed with sizes 6,1 x 15,8 mm, on one side marked with “012” and on the other side marked with “e”.  The tablets are marketed in white non-transparent blisters. Each blister contains 10 or 15 film-coated tablets.
  • Pack sizes of 10 or 30 tablets, packed in a cardboard pack.
  • Not all pack sizes may be marketed.